# SDR JIKA2016052301

- Difficulty date: May 23, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N330AF
- Make and model: Beech 1900
- Aircraft serial: UB38
- Aircraft time: 31,489 hours, 45,575 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 114890241
- Part serial: 9111036
- Condition: Leaking
- Location: Zone 500
- Part time: 1,350 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: I, G

## Discrepancy

EN-ROUTE THE PILOT REPORTED A STRONG FUEL ODOR FROM THE CABIN AREA.  DEPRESSURIZED THE CABIN, USED OXYGEN & OPENED THE FRESH AIR VENTS, LANDED WITHOUT INCIDENT.  INSPECTED THE ACFT, THE INSPECTION INCLUDED REMOVING THE CABIN FLOORBOARDS & INSPECTING FOR ANY SIGNS OF FUEL LEAKS INTO THE CABIN AREA.  GND RUN OF THE ENGS WERE COMPLETED.  NO FUEL LEAKS OR FUEL ODOR PRESENT.  NO REPORTED FUEL ODOR ON THE RETURN FLIGHT.  THE ACFT WAS RE-INSPECTED, THE FUEL TANKS WERE TOPPED OFF & LEAK CHECKED FOR 24 HRS, NO LEAKS WERE FOUND.  A GND RUN OF THE LT & RT ENGS WAS COMPLETED, THE ACFT WAS PRESSURIZED & NO FUEL ODOR WAS PRESENT.  POST INSPECTION OF THE ACFT FOLLOWING THE GND RUN SHOWED A SMALL FUEL LEAK AT THE LT WING INBD CTR SECTION COLLECTOR TANK.  THE COLLECTOR TANK, PN 114-389024-1, WAS REMOVED & FOUND A SMALL PIN HOLE LEAK IN THE BLADDER.  THE BLADDER WAS REPLACED.
